MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION UNI-VENT MODEL 731; VENTILATOR

ZOLL MEDICAL CORPORATION UNI-VENT MODEL 731; VENTILATOR
Model Number 799-EMVP-05
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to treat a (b)(6) year old female patient , the device displayed an "internal communication failure" error message.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device.This supplemental medwatch report is also correcting information submitted on the initial medwatch report.Device evaluation: the device was returned to zoll medical corporation; the malfunction was duplicated and attributed to a calibration table corrupted on the smart pneumatic module.Analysis for reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that while attempting to treat a (b)(6)year old female patient, the device displayed an ?off set self check failure" message.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.

Brand Name
UNI-VENT MODEL 731
Common Device Name
VENTILATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key7437181
Report Number1220908-2018-01036
Device Sequence Number1055470
Product Code CBK
UDI-Device Identifier00847946020767
UDI-Public00847946020767
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K111473
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number799-EMVP-05
Device Catalogue Number799-EMVP-05
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2018
Initial Date Received by Manufacturer 03/28/2018
Supplement Date Received by Manufacturer03/28/2018
Initial Report FDA Received Date04/17/2018
Supplement Report FDA Received Date04/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR